CAO Huarong, WU Shiliang. Traveling Waves of a Delayed Differential System in a Lattice[J]. Applied Mathematics and Mechanics, 2018, 39(5): 592-610. doi: 10.21656/1000-0887.380165
Citation: CAO Huarong, WU Shiliang. Traveling Waves of a Delayed Differential System in a Lattice[J]. Applied Mathematics and Mechanics, 2018, 39(5): 592-610. doi: 10.21656/1000-0887.380165

Traveling Waves of a Delayed Differential System in a Lattice

doi: 10.21656/1000-0887.380165
  • Received Date: 2017-06-12
  • Rev Recd Date: 2017-09-06
  • Publish Date: 2018-05-15
  • The qualitative properties of traveling waves of a delayed differential system in a lattice with a quiescent stage were addressed. Under monostable and quasi-monotone assumptions, the existence of the traveling wave solutions were first established. Then, the asymptotic behavior, monotonicity and uniqueness of all wave profiles were proved. The exponential asymptotic stability of all non-critical traveling fronts was finally proved.
  • loading
  • [1]
    CHEN Xinfu, GUO Jongshenq. Existence and asymptotic stability of traveling waves of discrete quasilinear monostable equations[J]. Journal of Differential Equations,2002,184(2): 549-569.
    HADELER K P, LEWIS M A. Spatial dynamics of the diffusive logistic equation with a sedentary compartment[J]. Canadian Applied Mathematics Quarterly,2002,10(4): 473-499.
    HSU Szebi, ZHAO Xiaoqiang. Spreading speeds and traveling waves for nonmonotone integrodifference equations[J]. SIAM Journal on Mathematical Analysis,2008,40(2): 776-789.
    LEWIS M A, SCHMITZ G. Biological invasion of an organism with separate mobile and stationary states: modeling and analysis[J]. Forma,1996,11(1): 1-25.
    LI Wanyong, LIN Guo, RUAN Shigui. Existence of travelling wave solutions in delayed reaction diffusion systems with applications to diffusion competition systems[J]. Nonlinearity,2006,19(6): 1253-1273.
    MA Shiwang. Traveling wavefronts for delayed reaction-diffusion systems via a fixed point theorem[J]. Journal of Differential Equations,2001,171(2): 294-314.
    MEI Ming, OU Chunhua, ZHAO Xiaoqiang. Global stability of monostable traveling waves for nonlocal time-delayed reaction-diffusion equations[J]. SIAM Journal on Mathematical Analysis,2010,42(6): 2762-2790.
    WU Shiliang, LIU Sanyang. Uniqueness of non-monotone traveling waves for delayed reaction-diffusion equations[J]. Applied Mathematics Letters,2009,22(7): 1056-1061.
    WU Shiliang, CHEN Guangsheng. Uniqueness and exponential stability of traveling wave fronts for a multi-type SIS nonlocal epidemic model[J]. Nonlinear Analysis: Real World Applications,2017,36: 267-277.
    WU Shiliang, HSU Chenghsiung, XIAO Yanyu. Global attractivity, spreading speeds and traveling waves of delayed nonlocal reaction-diffusion systems[J]. Journal of Differential Equations,2015,258(4): 1058-1105.
    WANG Zhicheng, LI Wantong, RUAN Shigui. Travelling fronts in monostable equations with nonlocal delayed effects[J]. Journal of Dynamics and Differential Equations,2008,20(3): 573-607.
    WU Jianhong, ZOU Xingfu. Traveling wave fronts of reaction-diffusion systems with delay[J]. Journal of Dynamics and Differential Equations,2001,13(3): 651-687.
    ZHAO Xiaoqiang, WANG Wendi. Fisher waves in an epidemic model[J]. Discrete and Continuous Dynamical Systems(Series B),2004,4(4): 1117-1128.
    ZHAO Haiqin, WU Shiliang. Wave propagation for a reaction-diffusion model with a quiescent stage on a 2D spatial lattice[J]. Nonlinear Analysis: Real World Applications,2011,12(2): 1178-1191.
    ZHAO Haiqin, WU Shiliang, LIU Sanyang. Pulsating traveling fronts and entire solutions in a discrete periodic system with a quiescent stage[J]. Communications in Nonlinear Science and Numerical Simulation,2013,18(8): 2164-2176.
    HADELER K P, HILLEN T, LEWIS M A. Biological modeling with quiescent phases[M]// COSNER C, CANTRELL S, RUAN S, ed.Spatial Ecology.Taylor and Francis. 2009.
    WU Shiliang, ZHAO Haiqin. Traveling fronts for a delayed reaction-diffusion system with a quiescent stage[J]. Communications in Nonlinear Science and Numerical Simulation,2011,16(9): 3610-3621.
    CHEN Xinfu, GUO Jongshenq. Uniqueness and existence of traveling waves for discrete quasilinear monostable dynamics[J]. Mathematische Annalen,2003,326(1): 123-146.
    GUO Jongshenq, WU Changhong. Wave propagation for a two-component lattice dynamical system arising in strong competition models[J]. Journal of Differential Equations,2011,250(8): 3504-3533.
    GUO Jongshenq, WU Changhong. Existence and uniqueness of traveling waves for a monostable 2-D lattice dynamical system[J]. Osaka Journal of Mathematics,2008,45(2): 327-346.
    GUO Jongshenq, WU Chinchin. Uniqueness and stability of traveling waves for periodic monostable lattice dynamical system[J]. Journal of Differential Equations,2009,246(10): 3818-3833.
    CARR J, CHMAJ A. Uniqueness of travelling waves for nonlocal monostable equations[J]. Proceedings of the American Mathematical Society,2004,132(8): 2433-2439.
    WIDDER D V. The Laplace Transform [M]. Princeton: Princeton University Press, 1941.
    SMITH H L.Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems [M].Mathematical Surveys and Monographs . Vol41. Providence, RI: American Mathematical Society, 1995.
    LIANG Xing, ZHAO Xiaoqiang. Asymptotic speeds of spread and traveling waves for monotone semiflows with applications[J]. Communications on Pure and Applied Mathematics,2007,60(1): 1-40.
  • 加载中


    通讯作者: 陈斌,
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1207) PDF downloads(488) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint